# SDR SWAA2021102725516

- Difficulty date: October 3, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT FWD CARGO BAY BS 454 - 476, RBL 28, WL 156.  EVALUATED DAMAGE ON SUBTHRESHOLD WEB. ORIGINAL THICKNESS .045' DAMAGE REMOVED; .009' REMAINING THICKNESS .0036 L= 2' X W=1.2' DEPTH .009 DAMAGE EXCEED 10% OF ORIGINAL THICKNESS, FOUND TO BE OUT LIMITS IAW SRM 53-30-15-1A-1; 4.G.(12).  REMOVED SUBTHRESHOLD WEB IAW SRM 51-40-02.   LOCATED, DRILLED AND COUNTERSINK  NEW SUBTHRESHOLD WEB IAW SRM 51-40-05-0G-0, SRM 51-40-08-0G-0 & DWG 143A8330.  INSTALLED FCB SUBTHRESHOLD WEB IAW SRM 51-40-02-0G-0 PAR. 5 AND DWG 143A8330.  INSTALLED FCB SUBTHRESHOLD WEB IAW SRM 51-40-02-0G-0 PAR. 5 & DWG 143A8330.
